# SDR REXA201912301801

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: CC670390524
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA ON ACCESS PANEL 193AB.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-42-10-001-001-A01.
